# SDR ASAA2016031915994

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 287 hours, 85 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL,THE LIGHT EXTINGUISHES WHEN MASTER CAUTION SYS IS RESET.  ACFT GROUNDED.  PACK LIGHT EXTINGUISHED ON RESTART AND REMAINED EXTINGUISHED REMAINDER OF FLIGHT, DOES NOT ILLUMINATE ON RECALL.ACCOMPLISHED PACK CONTROLLER BITE AND ALL TEST NORMAL REF FIM 21-62 TASK 801.
